Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 8, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 2, 2014, 9:47 PM CST for Lake County, Obion County, Tennessee; Pemiscot County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2014, 9:47 PM CST (03:47 UTC)
- Expired
- Mar 3, 2014, 3:45 AM CST
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pemiscot County, MO, Lake County, TN, Obion County, TN
The radar
The Paducah radar (KPAH), 103 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.8 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 351 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937
WGUS54 KMEG 030347
FFWMEG
MOC155-TNC095-131-030945-
/O.NEW.KMEG.FF.W.0008.140303T0347Z-140303T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
947 PM CST SUN MAR 2 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 345 AM CST
* AT 948 PM CST...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 6 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYTI...
HAYWARD...HOMESTOWN...UNION CITY...STEWART...STANLEY...SWIFT...
BAKERVILLE AND REELFOOT LAKE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3646 8948 3648 8943 3644 8895 3621 8896
3620 8996 3623 8996 3640 8987 3639 8976
3643 8973 3640 8968 3641 8960 3635 8953
3638 8952 3644 8955 3649 8952 3648 8949
$$1 follow-up statement
344
WGUS74 KMEG 030425
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 PM CST SUN MAR 2 2014
MOC155-TNC095-131-030435-
/O.CAN.KMEG.FF.W.0008.000000T0000Z-140303T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE TN-OBION TN-PEMISCOT MO-
1025 PM CST SUN MAR 2 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN
PEMISCOT...OBION AND LAKE COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3646 8948 3648 8943 3644 8895 3621 8896
3620 8996 3623 8996 3640 8987 3639 8976
3643 8973 3640 8968 3641 8960 3635 8953
3638 8952 3644 8955 3649 8952 3648 8949
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 2, 9:01 PM CST, 46 minutes earlier.
Area forecast discussion, Mar 2, 9:01 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CST SUN MAR 2 2014
.DISCUSSION...
SKIES REMAIN CLOUDY OVER THE FORECAST AREA WITH TEMPERATURES
RANGING FROM NEAR 20 DEGREES TO THE LOWER 40S. PRECIPITATION
CONTINUES TO FALL OVER MUCH OF THE REGION WITH MAINLY SLEET OVER
THE NORTHERN 1/3 RD OF THE FORECAST AREA...MAINLY FREEZING RAIN
AND SOME SLEET OVER CENTRAL SECTIONS AND RAIN OVER SOUTHERN AREAS.
AS TEMPERATURES CONTINUE TO FALL OVERNIGHT WINTER PRECIPITATION
WILL BE FOUND OVER THE ENTIRE FORECAST AREA. WILL UPDATE FORECAST
TO REMOVE SOME EVENING WORDING BUT NO BIG CHANGES ARE NEEDED AT
THIS TIME.
ARS
&&
.PREV DISCUSSION... /ISSUED 618 PM CST SUN MAR 2 2014/
MAJOR WINTER STORM STARTING TO UNFOLD OVER THE MIDSOUTH THIS
AFTERNOON. WAA BAND HAS BEEN ONGOING ACROSS THE NORTHERN TIER
COUNTIES SINCE MID MORNING...WITH ICE ACCUMULATIONS ALREADY
EXCEEDING A TENTH OF AN INCH. FURTHER SOUTH LEADING EDGE OF UPPER
LEVEL LIFT NOW APPROACHING THE MS RIVER...SPECIFICALLY STRADDLING
THE I-40 CORRIDOR...WHERE TEMPERATURES ARE RIGHT AROUND FREEZING.
BELIEVE THE NEXT SURGE OF COLD AIR WITH THE EVENT WILL ARRIVE IN
A FEW HOURS IN THE MEMPHIS METRO AREA AS THE CURRENT SURFACE WAVE
NEAR SHREVEPORT BEGINS TO SHIFT INTO CENTRAL MISSISSIPPI. QPF
AMOUNTS UP TO TWO INCHES STILL ON TAP OVERNIGHT...AND WITH
EMBEDDED THUNDER LOCALIZED HIGHER AMOUNTS ARE ANTICIPATED. SOME OF
THESE STORMS COULD PRODUCE SMALL HAIL ON TOP OF THE RAIN...FREEZING RAIN
AND SLEET. WHERE THE HEAVIER BAND SETS UP WILL ALSO HAVE TO
MONITORED FOR FLOODING AS IN THE PAST WINTER WEATHER EVENT.
BELIEVE THE CURRENT WARNING AND ADVISORIES ARE LINING UP
WELL...WITH THE ONLY RECENT CHANGE BEING SOME INCREASED SNOW
ACCUMULATIONS ACROSS THE NORTH AFTER MIDNIGHT. REASON FOR THIS WAS
BASED ON A MORE SOUTHERN TRACK OF THE APPROACHING DEFORMATION
BAND AS IT CROSSES THE NORTHERN ARKANSAS OZARKS. IT'S POSSIBLE
FOR SOME LOCALIZED SNOWFALL AMOUNTS OF GREATER THAN 4 INCHES...ON
TOP OF THE ICE AND SLEET ACCUMULATIONS. IN ADDITION TO TONIGHT'S
HEAVIER PRECIPITATION NORTH AND NORTHEAST WINDS WILL INCREASE AS
THE MAIN SURFACE WAVE TRACKS TOWARDS THE SOUTHERN APPALACHIANS.
THIS WILL DRIVE TEMPERATURES DOWN INTO THE TEENS AND WINDCHILLS TO
BELOW ZERO AS EARLY AS MIDNIGHT. STILL ON THE FENCE ON WHETHER A
WIND ADVISORY WILL BE NEEDED DURING THIS TIME FRAME. THESE WINDS
WILL ONLY ADD TO MORE DOWNED ICED TREES AND POWER LINES...MAKING
POWER OUTAGES MORE WIDESPREAD AND POTENTIALLY PROLONGED.
THE STORM WILL BEGIN TO LIFT OUT MONDAY MORNING...WITH SNOW
TAPERING TO FLURRIES ACROSS THE EAST THROUGH NOON. ALL MODEL
GUIDANCE SHOWING HIGHS NEARLY 40 DEGREES BELOW NORMAL
TOMORROW...AND LIKELY TO BREAK MANY RECORDS. WELL BELOW NORMAL
TEMPERATURES WILL STICK AROUND AS LONG AS THE ICE AND SNOW REMAIN
ON THE GROUND AND IN THE TREES...AND WITH SOME PARTIAL CLEARING
MONDAY NIGHT...ANOTHER WINDCHILL ADVISORY MAY BE NEEDED AS
NORTHEAST WINDS OF NEAR 10 MPH ARE EXPECTED. TUESDAY WILL BE
SLIGHTLY WARMER...BUT NORTHERN COUNTIES WILL LIKELY STAY BELOW
FREEZING AGAIN.
WEDNESDAY THROUGH SUNDAY...FIRST OFF...A TREND TO NEAR SEASONAL
TEMPERATURES IS EXPECTED WITH TWO DISTINCT SHORTWAVES AFFECTING
THE AREA. THE FIRST WILL BE WEDNESDAY NIGHT INTO THURSDAY. MODEL
SOLUTIONS HAVE BEEN CONSISTENT ON THIS OPEN WAVE BECOMING A CLOSED
500MB LOW AS IT MOVES ACROSS THE LOWER MISSISSIPPI VALLEY. THE
TIMING OF THIS ENERGY DURING THE NIGHT MAY LEAD TO A LIGHT WINTRY
MIX ACROSS THE NORTHERN TWO THIRDS OF THE MIDSOUTH. FORTUNATELY
THE BRUNT OF THE MOISTURE WILL BE SOUTH OF THE CWA. THE SECOND
WAVE WILL MOVE INTO THE AREA STARTING FRIDAY NIGHT...THROUGH EARLY
SUNDAY. BELIEVE TEMPERATURES WILL BE A BIT WARMER THIS
PERIOD...BUT THE EURO MODEL IS ALREADY TRENDING THE ENERGY FURTHER
SOUTH. FOR NOW WILL CONTINUE TO KEEP A THREAT FOR THUNDER IN THE
FORECAST. A COLD FRONT WILL PASS THROUGH THE REGION LATER ON
SUNDAY WITH COOLER TEMPS FOR EARLY NEXT WEEK.
JAB
&&
.AVIATION...
00Z TAF CYCLE (03/00Z-04/00Z)
A MAJOR WINTER STORM WILL IMPACT THE AVIATION TERMINALS ACROSS THE
MIDSOUTH TONIGHT. SIGNIFICANT ACCUMULATIONS OF FREEZING
RAIN...SLEET AND SNOW ARE EXPECTED ESPECIALLY AT
KMEM...KMKL...AND KJBR. AN AIRPORT WEATHER WARNING HAS BEEN ISSUED
FOR THE MEMPHIS INTERNATIONAL AIRPORT UNTIL 6 AM MONDAY...AT KMEM
BETWEEN 1/2 AND 3/4 INCH ICE ACCUMULATION IS EXPECTED FROM
FREEZING RAIN WITH AN ADDITIONAL ONE TO TWO INCHES OF SLEET AND
SNOW.
A STRONG ARCTIC COLD FRONT WILL CONTINUE TO PUSH SOUTH OF THE
MIDSOUTH THIS EVENING. NNE WINDS WILL INCREASE ACROSS THE
MIDSOUTH GUSTING TO AS HIGH AS 30 KTS. IFR CONDITIONS WILL
OVERSPREAD THE REGION. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE AREA FROM THE WEST RESULTING IN HEAVY PRECIPITATION AND
SCATTERED TO NUMEROUS THUNDERSTORMS. THE PRECIPITATION CHANGING TO
FREEZING RAIN...SLEET AND SNOW FROM THE NORTH.
PRECIPITATION DIMINISHING TO LIGHT SNOW AT THE TAF SITES BY
SUNRISE MONDAY WITH CONDITIONS IMPROVING TO MVFR BY AROUND MID-
MORNING MONDAY. LIGHT SNOW ENDING BY AROUND 03/18Z OR 03/19Z.
STRONG AND GUSTY NNE WINDS DECREASING TO 12 KTS AT KJBR AROUND
03/18Z...BUT ONLY DECREASING SLIGHTLY AT THE OTHER TAF SITES.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 17 24 15 36 / 100 10 0 0
MKL 17 25 12 34 / 100 30 0 0
JBR 13 21 12 29 / 100 20 0 0
TUP 29 35 22 46 / 100 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR
CLAY-CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM CST MONDAY FOR CRITTENDEN-
CROSS-LEE AR-ST. FRANCIS.
MO...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR DUNKLIN-PEMISCOT.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR
DUNKLIN-PEMISCOT.
MS...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TATE-
TIPPAH-TUNICA-UNION.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM CST MONDAY FOR DESOTO-
TUNICA.
WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR CALHOUN-
CHICKASAW-ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-
TALLAHATCHIE-TISHOMINGO-YALOBUSHA.
TN...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR
DYER-LAKE-LAUDERDALE-OBION.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM CST MONDAY FOR BENTON TN-
CARROLL-CROCKETT-FAYETTE-GIBSON-HAYWOOD-HENRY-MADISON-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Mar 2, 2:19 PM CST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 219 PM CST SUN MAR 2 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 219 PM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A MAJOR WINTER STORM WILL BRING SIGNIFICANT ICE AND SLEET AN SNOW ACCUMULATIONS TO THE MIDSOUTH. PLEASE REFER TO THE LATEST WINTER STORM WARNINGS AND ADVISORIES FOR ACCUMULATIONS AND TIMING. A FEW STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE MIDSOUTH LATE THIS AFTERNOON THROUGH TONIGHT. SMALL HAIL AND LOCALIZED BRIEF HEAVY RAIN. IN ADDITION HEAVIER DOWNPOURS OF FREEZING RAIN AND SLEET MAY ACCOMPANY THE STORMS. GUSTY NORTH WINDS WILL DEVELOP BEHIND THE SYSTEM TONIGHT...WITH THE HIGHEST WIND GUSTS EXPECTED IN THE ARKANSAS DELTA. A WIND ADVISORY MAY BE NEEDED FOR THIS REGION. BITTER COLD SUBZERO WIND CHILLS WILL SPREAD INTO AREAS NORTH OF INTERSTATE 40 BY MIDNIGHT. A WINDCHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BITTER COLD SUBZERO WIND CHILLS WILL CONTINUE ACROSS AREAS NORTH OF INTERSTATE 40 THROUGH THE MORNING HOURS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WINTER WEATHER AND FLASH FLOODING ARE REQUESTED THROUGH EARLY MONDAY. JAB
In the hours before
Local storm report, Mar 2, 8:47 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM SLEET CAMDEN 36.06N 88.10W
03/02/2014 E1.50 INCH BENTON TN EMERGENCY MNGR
HIGHWAY 69-A NORTH OF CAMDEN HAS ABOUT 1.5 INCHES OF
SLEET ON THE ROAD
&&
ARSLocal storm report, Mar 2, 8:51 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HEAVY SLEET BRICKEYS 34.85N 90.58W
03/02/2014 E0.50 INCH LEE AR PUBLIC
HALF OF AN INCH OF SLEET AND ICE... HEAVY SLEET STILL
FALLING
&&
JPMLocal storm report, Mar 2, 8:55 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FREEZING RAIN JACKSON 35.63N 88.83W
03/02/2014 E0.00 INCH MADISON TN FIRE DEPT/RESCUE
A FALLEN TREE TOOK DOWN SOME POWER LINES AND A
TRANSFORMER ON TUCKAHOE ROAD.
&&
ARSLocal storm report, Mar 2, 9:06 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
906 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HEAVY SLEET 5 W MARIANNA 34.77N 90.85W
03/02/2014 E1.00 INCH LEE AR TRAINED SPOTTER
1 INCH OF SLEET ALONG WITH 2 TENTHS OF AN INCH OF ICE HAS
ACCUMULATED... ROAD CONDITIONS ARE WORSENING... STILL
SLEETING HEAVY
&&
JPMLocal storm report, Mar 2, 9:36 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
936 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM SLEET ATOKA 35.45N 89.77W
03/02/2014 E2.00 INCH TIPTON TN TRAINED SPOTTER
NUMEROUS TREES AND LIMBS ARE DOWN
&&
ARSLocal storm report, Mar 2, 9:40 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM SLEET BRIGHTON 35.48N 89.74W
03/02/2014 E1.50 INCH TIPTON TN PUBLIC
&&
ARSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 9:34 PM CST | Flash Flood Warning | MEG | Fayette, Shelby | 6 hr |
| Mar 3, 5:35 AM CST | Winter Weather Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 2014Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.